# SDR 95ZZZX1055

- Difficulty date: January 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2758L
- Make and model: Bell 206L-1
- Aircraft serial: 45266
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Link
- Part number: 206010336005
- Condition: Worn
- Location: Pylon
- Component: 206010350021
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUSHINGS AND BEARINGS WORN BEYOND LIMITS.  PARTS REQUIRING REPLACEMENT:  2 EACH, PN 206-010-338-001 SPACERS, 4 EACH, PN 206-010-337-001 BEARINGS, 2 EACH, PN NAS6605D64 BOLTS.  NORMAL OPERATION CAUSES PARTS TO WEAR OUT TOO SOON.  SPACERS, BEARINGS, AND BOLTS TT 309.1.
